Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 28, NWS Houston/Galveston, TX

February 3, 2012Brazos County, Grimes County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Feb 3, 2012, 7:28 PM CST for Brazos County, Grimes County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2012, 7:28 PM CST (01:28 UTC)
Expired
Feb 3, 2012, 8:15 PM CST
In force
47 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazos County, TX, Grimes County, TX

The radar

The Ft Hood radar (KGRK), 120 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 7:35 PM CSTHAIL 1College Station, TXONE INCH HAIL CAUSED A BROKEN WINDOW ON HOME AT MARION PUGH AND GEORGE BUSH DRIVE.
Feb 3, 7:38 PM CSTTSTM WND DMGCollege Station, TXPOWER POLES DOWN ON ASHFORD ROAD AND FINFEATHER ROAD.
Feb 3, 7:38 PM CSTHAIL 2College Station, TX2.25 INCH HAIL JUST NORTH OF THE A AND M CAMPUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WUUS54 KHGX 040128
SVRHGX
TXC041-185-040215-
/O.NEW.KHGX.SV.W.0028.120204T0128Z-120204T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
728 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BRAZOS COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN GRIMES COUNTY IN SOUTHEAST TEXAS...

* UNTIL 815 PM CST

* AT 718 PM CST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZED
  HAIL. THIS STORM WAS LOCATED NEAR COLLEGE STATION...AND MOVING 
  NORTHEAST AT 10 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO WELLBORN...IOLA AND CARLOS..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3063 9594 3049 9629 3062 9639 3083 9610
      3083 9609
TIME...MOT...LOC 0127Z 238DEG 11KT 3060 9627

$$
2 follow-up statements
865 
WWUS54 KHGX 040200
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
800 PM CST FRI FEB 3 2012

TXC041-185-040215-
/O.CON.KHGX.SV.W.0028.000000T0000Z-120204T0215Z/
GRIMES TX-BRAZOS TX-
800 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR BRAZOS AND GRIMES COUNTIES...

AT 752 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED OVER BRAZOS COUNTY...JUST NORTHEAST OF
COLLEGE STATION...MOVING NORTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3063 9605 3056 9627 3064 9634 3070 9628
      3078 9617
TIME...MOT...LOC 0200Z 236DEG 8KT 3064 9624

$$
106 
WWUS54 KHGX 040216
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
816 PM CST FRI FEB 3 2012

TXC041-185-040226-
/O.EXP.KHGX.SV.W.0028.000000T0000Z-120204T0215Z/
GRIMES TX-BRAZOS TX-
816 PM CST FRI FEB 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR BRAZOS AND GRIMES COUNTIES HAS
EXPIRED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED ALTHOUGH WILL 
CONTINUE TO BE MONITORED FOR ANY RESTRENGTHENING.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3063 9605 3056 9627 3064 9634 3070 9628
      3078 9617
TIME...MOT...LOC 0200Z 236DEG 8KT 3064 9624

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 5:31 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Feb 3, 5:31 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
531 PM CST FRI FEB 3 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
ANOTHER CHALLENGING AVIATION FORECAST THIS EVENING. CONVECTION IS
RATHER ROBUST THIS EVENING AND FEEL THE MOST ACTIVE WEATHER WILL
REMAIN FOCUSED OVER THE KCLL AREA. A FEW SHOWERS WILL CONTINUE TO
RACE ACROSS THE HOUSTON TERMINALS BEFORE A BRIEF RESPITE LATER
THIS EVENING. SEA FOG FOR KGLS IS A BIT OF A PUZZLE AS WELL. WITH
DEW PTS APPROACHING 70...ONE WOULD THINK SEA FOG IS A GIVEN...YET
CONDITIONS REMAIN VFR. SINCE WINDS ARE A BIT STRONGER THAN THE
PAST FEW NIGHTS...THINK CONDS WILL REMAIN A BIT BETTER FOR
AVIATION INTERESTS. TSRA WILL ROLL INTO THE REGION BETWEEN 09-15Z.
COULD HAVE SOME HIGHER WIND GUSTS WITH THE STORMS AS THEY MOVE
THROUGH EARLY TOMORROW MORNING. 43

&&

.PREV DISCUSSION... /ISSUED 314 PM CST FRI FEB 3 2012/

DISCUSSION...
SCT CONVECTION FIRING UP ACROSS THE CENTRAL PARTS OF THE CWA THIS
AFTN AS THE DISTURBANCE MOVES NEWD OVER THE AREA. TSRAS MOVING AT
A FAIRLY STEADY CLIP AND OBS NOT INDICATING THE PRESENCE OF A SFC
BOUNDARY IN THE FA. SO NOT EXPECTING ANY TRAINING/FLOODING ISSUES
ATTM. HOWEVER THE MAJOR ISSUE FOR THE SHORT TERM REMAINS THE FCST
OF STRONG/POSSIBLY SVR STORMS OVERNIGHT/TOMORROW WITH THE PASSAGE
OF THE COLD FRONT. SE TX LOOKS TO BE NEAR THE "STARTING POINT" OF
THE BETTER/STRONGER JET DYNAMICS WHEN TIMED WITH FROPA. WHILE LOW-
LEVEL MOISTURE WILL BE APLENTY...LIMITED DAYTIME HEATING COMBINED
WITH THE PROGS OF A FAST MOVING FRONT SHOULD THEN KEEP A MAJORITY
OF THE STORMS ON THE SIDE OF STRONG (VS. SEVERE) AS WELL AS BRIEF
LOCALLY HEAVY RAINS (VS. TRAINING HEAVY RAINS). AN UPDATED HAZARD-
OUS WX OUTLOOK WAS ISSUED EARLIER THIS AFTN...ACCOUNTING FOR THIS
LINE OF THINKING.

LOOKING AHEAD TO THE REST OF THE WEEKEND...MODELS KEEP THE TRENDS
ON THE WET/ACTIVE SIDE. AS PER THE GFS (IN PARTICULAR)...A RATHER
WELL-DEFINED SHORT-WAVE EMBEDDED IN THE SWLY FLOW ALOFT IS FCSTED
TO MOVE ACROSS THE AREA SUN NIGHT/EARLY MON. ANY STORMS THAT FORM
SHOULD BE ELEVATED AT THAT TIME. AFTER A SHORT BREAK ON MON THERE
ARE HINTS OF YET ANOTHER S/WV ON TUES AS THE PERSISTENT SWLY FLOW
ALOFT DRAGS THESE SYSTEMS ACROSS. MOST NOTABLY...LONG-RANGE PROGS
NOT REALLY OFFERING UP A WHOLE LOT OF CHANGE TO THIS COOL/WET PAT-
TERN FOR THE END OF NEXT WEEK AS THE DEEP SWLY UPPER FLOW REMAINS
IN PLACE AS WELL AS THE OFFSHORE SFC FLOW. 41

MARINE...
THE SEA FOG HAS NOT BEEN AS PREVALENT TODAY AS YESTERDAY AFTERNOON.
HOWEVER...DEWPOINTS IN THE UPPER 60S AND LOWER 70S WERE JUST TO THE
SOUTH...WHILE AND SOME PATCHY SEA FOG HAS DRIFTED ONTO GALVESTON
ISLAND EARLIER THIS AFTERNOON. EXPECT THE FOG TO BECOME MORE
WIDESPREAD BY MID EVENING AND PERSIST THROUGH THE NIGHT. THE LATEST
GUIDANCE SUGGESTS THAT THE FOG MAY BEGIN TO LIFT IN ADVANCE OF THE
COLD FRONTAL PASSAGE. THE MODELS ARE MOVING THE FRONT THROUGH THE
BAYS IN THE MID AND LATE MORNING AND OFF THE COAST DURING MIDDAY TO
MID AFTERNOON TIME PERIOD. MODERATE TO STRONG OFFSHORE WINDS WILL
THEN DEVELOP SATURDAY NIGHT AND SUNDAY AND CONTINUE THROUGH MONDAY.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      60  64  43  56  36 /  70  70  20  50  50
HOUSTON (IAH)              64  71  49  58  39 /  60  70  30  50  50
GALVESTON (GLS)            62  71  54  57  44 /  50  70  40  50  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...46
AVIATION/MARINE...43
Hazardous weather outlook, Feb 3, 1:16 PM CST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
116 PM CST FRI FEB 3 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-041200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
116 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHERN
HALF OF SOUTHEAST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON FOR
MUCH OF THE AREA AS THE AIRMASS REMAINS VERY MOIST AND UNSTABLE.
A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. THE MAIN RISK AREA FOR
SEVERE THUNDERSTORMS IS ALONG AND NORTH OF BRENHAM TO CONROE TO
LIVINGSTON LINE.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR AND ALONG
THE COLD FRONT AS IT APPROACHES LATE TONIGHT. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE ACROSS ALL OF SOUTHEAST TEXAS WITH
RAINFALL AMOUNTS OF 1 TO 2 INCHES EXPECTED TO BE COMMON AND
ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE THROUGH SATURDAY
MORNING.

FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE
WATERS...IS POSSIBLE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE LOCALLY HEAVY RAINFALL THREAT WILL CONTINUE THROUGH THE
MORNING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH
SOUTHEAST TEXAS PRIMARILY DURING THE MORNING HOURS. THE FRONT WILL
REACH THE COAST LATE MORNING TO EARLY AFTERNOON ON SATURDAY. FOG
WITH SOME DENSE AREAS ESPECIALLY NEAR THE BAYS AND NEARSHORE
WATERS IS POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON...TONIGHT...AND ON
SATURDAY MORNING.

In the hours before

Special weather statement, Feb 3, 4:30 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
430 PM CST FRI FEB 3 2012

TXZ197-198-212-032330-
GRIMES-WALLER-WASHINGTON-
430 PM CST FRI FEB 3 2012

...FUNNEL CLOUD SIGHTED NEAR CHAPPELL HILL...

AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF NAVASOTA...MOVING NORTHEAST
AT 15 MPH. A FUNNEL CLOUD WAS SIGHTED WITH THIS STORM BUT HAD NOT
TOUCHED DOWN.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WASHINGTON...ANDERSON
AND NAVASOTA.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. BRIEF
FUNNEL CLOUDS WILL ALSO BE POSSIBLE.

LAT...LON 3034 9616 3033 9615 3034 9614 3035 9616
      3038 9614 3039 9612 3042 9611 3042 9609
      3044 9610 3057 9602 3043 9581 3041 9581
      3010 9616 3016 9627
TIME...MOT...LOC 2228Z 212DEG 14KT 3019 9619
Local storm report, Feb 3, 5:19 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             7 E CALDWELL            30.53N 96.59W
02/03/2012  M0.25 INCH       BURLESON           TX   LAW ENFORCEMENT

            PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
            CALDWELL.

&&

DHELVY
Special weather statement, Feb 3, 5:48 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 PM CST FRI FEB 3 2012

TXZ195-196-040045-
BRAZOS-BURLESON-
548 PM CST FRI FEB 3 2012

...STRONG THUNDERSTORM OVER EASTERN BURLESON COUNTY...

AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL AND EASTERN BURLESON COUNTY...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO DIME SIZED...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM.

AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE OVER FLOODED
ROADWAYS.

LAT...LON 3069 9645 3058 9631 3051 9656 3057 9659
TIME...MOT...LOC 2346Z 235DEG 10KT 3058 9651
Local storm report, Feb 3, 6:52 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
652 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             7 E CALDWELL            30.53N 96.59W
02/03/2012  M0.25 INCH       BURLESON           TX   LAW ENFORCEMENT

            PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
            CALDWELL.

0648 PM     TORNADO          SNOOK                   30.49N 96.47W
02/03/2012                   BURLESON           TX   EMERGENCY MNGR

            POSSIBLE TORNADO ON THE GROUND IN SNOOK...POWER LINES
            DOWN.

&&

DHELVY

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:16 PM CSTAreal Flood AdvisoryHGXBrazos3 hr
Feb 3, 6:36 PM CSTTornado WarningHGXBrazos, Burleson24 min
Feb 3, 7:00 PM CSTTornado WarningHGXBrazos, Burleson30 min
Feb 3, 7:05 PM CSTFlash Flood WarningHGXBrazos, Burleson3 hr
Feb 3, 7:47 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes118 min
Feb 3, 7:53 PM CSTRiver Flood WarningHGXMontgomery16 hr
Feb 3, 8:15 PM CSTMarine Dense Fog AdvisoryHGX7 hr
Feb 3, 9:20 PM CSTFlash Flood WatchHGXBrazos, Burleson, Grimes, Madison, Walker, Washington9 hr
Feb 3, 10:14 PM CSTSpecial Weather StatementHGXMadison61 min
Feb 3, 10:35 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes, Madison115 min
Feb 3, 10:54 PM CSTFlash Flood WarningHGXBrazos, Grimes, Madison74 min
Feb 3, 11:22 PM CSTSpecial Weather StatementHGXMadison53 min
Feb 4, 12:25 AM CSTAreal Flood AdvisoryHGXGrimes, Houston, Madison, Walker65 min
Feb 4, 1:24 AM CSTAreal Flood AdvisoryHGXHouston, Madison, Trinity, Walker66 min
Feb 4, 1:36 AM CSTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison114 min
Feb 4, 2:24 AM CSTFlash Flood WarningHGXGrimes, Houston, Madison, Trinity, Walker2 hr
Feb 4, 3:13 AM CSTMarine Dense Fog AdvisoryHGX9 hr
Feb 4, 3:25 AM CSTFlash Flood WarningHGXBrazos, Burleson, Grimes, Washington2 hr
Feb 4, 6:09 AM CSTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more3 hr
Feb 4, 7:22 AM CSTRiver Flood WarningHGXBurleson, Lee3 days
Feb 4, 8:14 AM CSTRiver Flood WarningHGXTrinity, Walker51 hr
Feb 4, 9:11 AM CSTSpecial Marine WarningHGX2 hr
Feb 4, 9:56 AM CSTRiver Flood WarningHGXHarris, Liberty4 days
Feb 4, 10:15 AM CSTSpecial Marine WarningHGX2 hr
Feb 4, 10:20 AM CSTSpecial Weather StatementHGXGalveston25 min
Feb 4, 3:28 PM CSTSmall Craft AdvisoryHGX36 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.